Cooperative systems in the periodic envionment , Acta Appl. Math. Sinica 8 (1985), 423-433.
Phase-locking equations with periodic pertubations (with L.-C. Xu), Chinise Ann. Math. 7 (1987), 699-705.
Remarks on integrable systems with rank 2 pertubations, Lett. Math. Phys.19 (1990), 109-114.
Quantum integrable systems constrained on the sphere, Lett. Math. Phys. 20(1990), 151-157.
Classical R-matrix associated to semi-simple Lie algebras, in " Nonlinear physics" ed. by C.-H. Gu, Springer-Verlag, (1990).
Quantization and quantum integrability of C. Neumann system, Chinise advances in Math.21(1992), 202-212.
A note on C. Neumann system, Acta Appl. Math. Sinica 8 (1992), 1-4.
Generalized Yang-Baxter equations, Koszul operators and Poisson Lie groups(with M.Qian), J. Diff. Geometry 35 (1992), 399-414.
Gauge invariant quantizations on Riemannian manifolds (with M.Qian), Trans. A.M.S. 331 (1992), 321-333.
On quadratic Poisson structures ( with P.Xu), Lett. Math. Phys. 26 (1992), 33-42.
R-matrice methods for generalized Toda lattice, Acta Math. Sinica 36 (1993), 525-532.
Exact Lie bialgebroids and Poisson groupoids (with P.Xu), Geom. and Funtional Anal. 6 (1996), 138-145.
Manin triples for Lie bialgebroids (with A. Weinstein and P. Xu), J. Diff. Geometry 45 (1997), 547-574.
Dirac structures and Poisson homogeneous spaces (with A.Weinstein and P.Xu), Commun. Math. Phys. 192 (1998), 121-144 .
Generalized Lie bialgebras ( with Y.-J. Tan), Commun. in Algebra 26 (1998), 2293-2319.
Contractions of Lie bialgebras and quantum algebras (with X.-F. Liu), Commun. Theor. Phys. 32 (1999),233 -240.
Some Remarks on Dirac structures and Poisson Reductions, Banach Center Publ., Vol. 51 (2000),165-173.
On reduced Poisson actions (with Q.-L. Yang), Science in China, 30 (2000), 289-296.
Dirac structures and dynamical $r$-matrice (with P. Xu), Ann. Inst. Fourier, 51 (2001), 834-859.
Dynamical r-matrices coupled with Poisson manifolds(with P. Xu),Progress of Theor. Physics , Suppl. 144 (2002),133-140.
The Local structure of Lie bialgbroids (with P. Xu), Lett. Math. Phys., 61 (2002), 12-28.
Poissin actions and Lie bialgebroid morphisms( with L.G. He and D.S. Zhong), In: Quantization, Poisson Brackets and Beyond, T. Voronov (ed.), Contemp. Math., Vol. 315, Amer.Math. Soc., ( 2002),172-181.
On transitive Lie bialgebroids and Poisson groupoids (with Z.Chen), Diff. Geom.& Its Appl. (to appear)